# SDR DXTA2022042560780

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N603Q
- Make and model: Gulstm 680
- Aircraft serial: 680A0159
- Aircraft time: 3,621 hours, 2,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: FLOOR LIGHT IN LAV FOR THE EMERGENCY LIGHTS IS INOP. "CORRECTIVE ACTION" FOUND LAV AISLE LIGHT NOT ILLUMINATED WITH EMERGENCY LIGHTS IN THE ON POSITION. UPON DISTRUBING THE LIGHT STRIP UNDER THE LAVE SEAT PANEL FOUND LIGHT TO FLICKER ON AND OFF. FOUND PIN IN LIGHT STRIP CONNECTOR TO BE SLIGHTLY PUSHED BACK AND NOT SEATED PROPERLY. PUSHED IN CONNECTOR WIRES AND FELT MOLEX PIN RESEAT INTO CONNECTOR. TUGGED ON WIRES TO VERIFY THAT SOCKET TB IS NOT BROKEN AND CONNECTOR IS IN GOOD WORKING ORDER. WORKED PERFORMED IAW CE 680A MM 20-30-20. PERFORMED OPS CHECKS IAW CE 680A MM 33-50-00. OPS CHECKS GOOD WITH NO DEFECTS NOTED.
